# SDR NSVA2011128

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 7,045 hours, 6,836 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483025
- Part serial: FAH0640
- Condition: Faulty
- Location: Landing Gear
- Part time: 7,045 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION NOSE AND RIGHT MAIN RETRACTED, LEFT MAIN DOOR CLOSED, LEFT RED AND GEAR HANDLE ILLUMINATED, THEN LEFT GEAR DOOR OPENED AND LEFT GEAR RETRACTED.  REMOVED AND REPLACED LT SEQUENCE VALVE IAW Q400 AMM 32-31-36,  ALSO REPLACED LGDNLK1 PROX SENSOR DUE TO TWO RECENT OPEN FAULTS IAW Q400 AMM 32-61-06, CHECKED PSEU IAW Q400 AMM 32-61-00 BEFORE AND AFTER PERFORMING MULTIPLE PRIMARY EXTENSION AND RETRACTION CHECKS IAW 32-31-00.  NO FAULTS FOUND BEFORE OR AFTER EXTENSION AND RETRACTION CHECKS.
